# SDR N6WA2024102701

- Difficulty date: October 26, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10058
- Aircraft time: 44,266 hours, 33,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ASSY AT COCKPIT FS280 IS CORRODED.  REPLACED ANGLE ASSY AT COCKPIT FS280 IAW CRJ SRM51-42-06
